MathSciNet Relay Station
MathSciNet bibliographic data
MR1291737 16P40 (16P90 16W50)
Stafford, J. T. Auslander-regular algebras and maximal orders. J. London Math. Soc. (2) 50 (1994), no. 2, 276–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement